# SDR AALA201607159007

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 34,443 hours, 15,670 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546901
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR LEFT EMERGENCY EXIT MESSAGE ILLUMINATED,  ALL PRESSURE INDICATIONS NORMAL.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED PROXIMITY SWITCH 21WV1 AND SLIDE ARMED INDICATOR 2WN1 IAW AMM 52-71-13 AND 52-73-21.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
